# SDR BTHA20120227001

- Difficulty date: January 13, 2012
- Submitted: February 27, 2012
- Operation: Air carrier
- Aircraft: N866CS
- Make and model: Cessna A185F
- Aircraft serial: 18502866
- Aircraft time: 10,667 hours
- Engine: Cont IO520F
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Support Bracket
- Part number: 071349561
- Condition: Failed
- Location: Lt Mlg
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MAIN LANDING GEAR SUPPORT BRACKET FAILED.
